MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BED,BARIATRIC,FULL ELECTRIC

Medline Industries, LP MEDLINE; DBD-BED,BARIATRIC,FULL ELECTRIC
Catalog Number MDR107004
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bed is not going up and down.When attempting to lower the bed there was a noise and then it stopped working.
 
Additional Manufacturer Narrative
The customer stated that they were letting the head down and they heard a loud noise; when they press any button they do not hear anything, and the bed does not work at all now.The complaint could not be confirmed as there were no samples, pictures or videos received.Without a sample received, it is difficult to determine a true root cause for the reported issue.The division performs quarterly trending on all complaints received and will initiate further investigation and/or supplier corrective action requests based on trending results; should the sample/detailed picture become available, the complaint will be reopened and investigated accordingly.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BED,BARIATRIC,FULL ELECTRIC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50897397
Report Number1417592-2026-50845
Device Sequence Number21509354
Product Code OSI
UDI-Device Identifier40080196321019
UDI-Public40080196321019
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown